# SDR R61A201309150875

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 309 hours, 186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1616
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 309 hours, 186 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A OPENED THE L1 DOOR BEFORE DISARMING THE ESCAPE SLIDE, CAUSING IT TO FALL OUT INTO THE JETWAY.  MX R & R THE L1 SLIDE AND RESERVICED THE ASSIST BOTTLE IAW AMM.  OPS CHECKED GOOD.
